# SDR ASOA2016040414708

- Difficulty date: April 4, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL SEGMENT ON RBL 9 AND BETWEEN FS 394 TO FS 409+112 CORRODED OUT OF LIMITS.  FABRCIATED SEAT RAILS IAW GREO 601R-53-00-485, REV A.  REMOVED SEAT RAIL AT FS 394 TO FS 409+112, RBL9 IAW AMM 53-01-11-000-802.  INSTALLED NEW FABRCIATED SEAT RAIL AT RBL 9 FS 304.00-FS 409+112 IAW AMM 53-01-11-400-802.
